Continuous extenders in normal and collectionwise normal spaces
Fundamenta Mathematicae, Tome 102 (1979) no. 3, pp. 165-171
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
David Lutzer 1 ; Teodor Przymusiński 1
@article{10_4064_fm_102_3_165_171,
author = {David Lutzer and Teodor Przymusi\'nski},
title = {Continuous extenders in normal and collectionwise normal spaces},
journal = {Fundamenta Mathematicae},
pages = {165--171},
year = {1979},
volume = {102},
number = {3},
doi = {10.4064/fm-102-3-165-171},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-3-165-171/}
}
TY - JOUR AU - David Lutzer AU - Teodor Przymusiński TI - Continuous extenders in normal and collectionwise normal spaces JO - Fundamenta Mathematicae PY - 1979 SP - 165 EP - 171 VL - 102 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-102-3-165-171/ DO - 10.4064/fm-102-3-165-171 LA - en ID - 10_4064_fm_102_3_165_171 ER -
%0 Journal Article %A David Lutzer %A Teodor Przymusiński %T Continuous extenders in normal and collectionwise normal spaces %J Fundamenta Mathematicae %D 1979 %P 165-171 %V 102 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-102-3-165-171/ %R 10.4064/fm-102-3-165-171 %G en %F 10_4064_fm_102_3_165_171
David Lutzer; Teodor Przymusiński. Continuous extenders in normal and collectionwise normal spaces. Fundamenta Mathematicae, Tome 102 (1979) no. 3, pp. 165-171. doi: 10.4064/fm-102-3-165-171
Cité par Sources :